# SDR AALA201907299041

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 57,838 hours, 25,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RAIL DUMMY JOINT COVER BETWEEN FR 12 AND FR 16 AT -Y81. REPLACED JOINT COVER PER SRM 51-42-11.
